Please use this identifier to cite or link to this item:
Title: Segal-type algebraic models of n-types
Authors: Blanc, D.
Paoli, Simona
First Published: 15-Jan-2015
Publisher: Mathematical Sciences Publishers (MSP)
Citation: Algebraic & Geometric Topology 14 (2014) 3419–3491
Abstract: For each n ≥ 1, we introduce two new Segal-type models of n-types of topological spaces: weakly globular n-fold groupoids, and a lax version of these. We show that any n-type can be represented up to homotopy by such models via an explicit algebraic fundamental n-fold groupoid functor. We compare these models to Tamsamani’s weak n-groupoids, and extract from them a model for (k − 1)- connected n-types.
DOI Link: 10.2140/agt.2014.14.3419
ISSN: 1472-2747
eISSN: 1472-2739
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Archived with reference to SHERPA/RoMEO and publisher website. Publisher supplied PDF and gave permission to use 2015-03-31.
Description: Mathematical Subject Classification 2000 Primary: 55S45 Secondary: 18G50, 18B40
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
offscreen10.pdfPublisher version915.35 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.